# SDR MXSR20200130001

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: General aviation
- Filed by: Midwest Aero Support LLC, repair station MXSR679E
- Make and model: Saab 340B
- System (JASC): 7120 · Engine Mount Section
- Part: Canister
- Part number: 001322603WE
- Condition: Debonded
- Location: Engine Mount Vib
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BONDED CANISTER ASSY PN 00-13226-03WE MAY NOT HAVE BEEN PROPERLY ASSEMBLED WITH ADHESIVE BETWEEN THE INNER MOLDED ASSY., AND THE OUTER SLEEVE. BONDED CANISTER ASSY. FROM A MANUFACTURING LOT OF 22 TOTAL PARTS WAS DISCOVERED TO NOT BE PROPERLY BONDED BETWEEN THE INNER MOLDED ASSY. AND THE OUTER SLEEVE AS REQUIRED.THE BONDED CANISTER ASSY. IS A COMPONENT OF THE BOTTOM FORWARD ISOLATOR ASSEMBLY WHICH IS PART THE ENGINE MOUNT AND VIBRATION DAMPENING SYSTEM ON THE SAAB 340 AIRCRAFT. THE BOTTOM FORWARD ISOLATOR ASSEMBLY IS 1 OF 5 TOTAL VIBRATION ISOLATORS FOR EACH ENGINE. SERVICE BULLETINE #191030-00-13226-03WE HAS BEEN ISSUED. AFFECTED SERIAL NUMBERS WITH PREFIX “SNCA4-18” FOLLOWED BY ANY OF THE FOLLOWING NUMBERS: 0579, 0580, 0582 THRU 0588, 0590, 0592 & 0593 (12 PARTS).
